# SDR AALA201905019033

- Difficulty date: April 20, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 15,579 hours, 7,429 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS AFTER TAKE OFF GOT AN AIR PACK 2 REGULATOR FAULT ECAM MESSAGE. AIRCRAFT WOULD NOT PRESSURIZE. (NR 1 PACK IS PLACARDED). MAINTENANCE ACCOMPLICHED RESET OF NR 2 PACK IAW TSM 24-00-00.
